[MOL] Need info on tamoxifen [00654] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Need info on tamoxifen



Hi yall,

I still need more info on the side effects of tamoxifen.  I had one
reply over the weekend that mentioned hot flashes and weight gain.  Has
anyone experienced anything else?

Tess

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------